# SDR WX0A2015042272544

- Difficulty date: April 15, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 11270
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 33 EMER LIGHTS VERY WEAK.  REPLACED POWER SUPPLY AT ROW 33.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
